Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.
DOI

10.2307/3214838

Type

Journal article

Journal

JOURNAL OF APPLIED PROBABILITY

Publication Date

06/1993

Volume

30

Pages

275 - 284

Keywords

NONLINEAR BIRTH RATES, RELATIVE VARIATION, COUPLING, CORRELATION INEQUALITIES